# SDR UALA2012020200660

- Difficulty date: January 30, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 50,924 hours, 14,350 cycles
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 285T0012201
- Part serial: 270
- Condition: Faulty
- Location: Spoiler Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB SPEED BRAKE "AUTO STOW" MOTOR RAN TWICE WITH GEAR UP, FLPS UP, SPEED BRK LEVER STOWED BEFORE CLEARING THIS ITEM NEED TO ENSURE ALL THE STEPS OF MEL 2762C HAVE BEEN REVERSED INCLUDING THE CB, ANN LT, AND SPEEDBRAKE AUTOSTOW HARNESS CONNECTOR.  FOUND FAULT BALL ON RT NR 3 SC MODULE.  REPLACED NR 3 SC MODULE PER MM.  PERFORMED SPEEDBRAKE AUTOSTOW TEST PER MM TASK 27-62-01-000-501, TASK 27-62-0 1-000-502, AND OP CHECK PER MM TASK.
